Alert archive / South Carolina / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 72, NWS Charleston, SC

June 2, 2005Berkeley County, South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at Jun 2, 2005, 3:01 PM EDT for Berkeley County, South Carolina. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2005, 3:01 PM EDT (19:01 UTC)
Expired
Jun 2, 2005, 4:00 PM EDT
In force
59 min
Issued by
NWS Charleston, SC
Area
Counties, with a storm outline in the text

County Berkeley County, SC

The radar

The Charleston,SC radar (KCLX), 111 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 7.0 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2005-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 942 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2005-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
942 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
609 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KCHS 021901
SVRCHS
SCC015-022000-
/O.NEW.KCHS.SV.W.0072.050602T1901Z-050602T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
301 PM EDT THU JUN 2 2005

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BERKELEY COUNTY IN SOUTHEAST SOUTH CAROLINA

* UNTIL 400 PM EDT

* AT 300 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
  WINDS.  THIS STORM WAS LOCATED 11 MILES SOUTHWEST OF MONCKS
  CORNER...OR ABOUT 6 MILES NORTH OF SUMMERVILLE...MOVING NORTHEAST
  AT 15 MPH.

* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
  MONCKS CORNER AND PINOPOLIS...
  BONNEAU AND BONNEAU BEACH...

ADDITIONAL DANGEROUS THUNDERSTORMS MAY DEVELOP AND AFFECT OTHER
COMMUNITIES IN THE WARNED AREA.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.

LAT...LON 3315 8027 3303 8014 3322 7968 3343 7988

$$

33
1 follow-up statement
000 
WWUS52 KCHS 021938
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
336 PM EDT THU JUN 2 2005

SCC015-022000-
/O.CON.KCHS.SV.W.0072.000000T0000Z-050602T2000Z/
BERKELEY-
336 PM EDT THU JUN 2 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR BERKELEY COUNTY...

AT 336 PM EDT...DOPPLER RADAR WAS SHOWING A SEVERE THUNDERSTORM 
CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS 
OF 60 MPH. THIS STORM WAS LOCATED NEAR MONCKS CORNER...MOVING 
NORTHEAST AT 15 MPH.

THE STORM HAS ALREADY PRODUCED LARGE HAIL AND WIND DAMAGE NEAR 
CARNES CROSSROADS.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BONNEAU...
BONNEAU BEACH...MONCKS CORNER...SIMPSON CROSSING AND ALVIN.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

TO REPORT SEVERE WEATHER ONLY WHEN YOU ARE SAFE...PLEASE CONTACT THE 
NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 
OR EMAIL YOUR REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3315 8027 3303 8014 3322 7968 3343 7988

$$

33

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 9:45 AM EDT, 5 hours 16 minutes earlier.

Area forecast discussion, Jun 2, 9:45 AM EDT, 5 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
945 AM EDT THU JUN 02 2005

.SHORT TERM /TODAY/...PLENTY OF SUN POKING THROUGH THIS MORNING
PARTICULARLY OVER THE NRN PORTION OF THE AREA. LOW CLOUDS MOVING
INTO THE SE GA PORTION AT THIS TIME. THESE CLOUDS SHOULD LIFT INTO A
DECENT CU FIELD WITH A BIT MORE SUN. TEMPS ALREADY IN THE MID TO
UPPER 70S AND EXPECT FURTHER INCREASES WITH RATHER STRONG WAA AND
ANTICIPATED BREAKS IN CLOUDS. WILL KEEP AN EYE ON LATEST TEMP TRENDS
BEFORE MAKING FINAL DECISION BUT WILL LIKELY GO WITH MID 80S MANY
LOCATIONS. DEWPTS IN THE LOWER 70S. FRONTAL BNDRY JUST TO THE N OF
THE AREA THIS MORNING AND MAY MAKE A BIT MORE PROGRESS N THIS AFTN.
MODIFIED MORNING SOUNDING INDICATES RATHER STRONG INSTABILITY.
SHORTWAVE ENERGY EXPECTED TO MOVE ACROSS THE AREA WITH STRONGEST
DYNAMICS PROBABLY HOLDING OFF UNTIL THIS AFTN. ALREADY SEEING A
SHOWER OR TWO IN THE AREA THIS MORNING. THE AREA IS IN A SLIGHT RISK
OF SEVERE. ANY CELLS THAT CAN GET ORGANIZED ENOUGH WILL HAVE THE
CHANCE OF PRODUCING DAMAGING WINDS. HAIL DOES NOT SEEM REAL LIKELY
GIVEN HIGH WBZ VALUES. AN ISOLATED TORNADO MAY NOT BE OUT OF THE
QUESTION HOWEVER HELICITY VALUES ARE NOT AS IMPRESSIVE AS YDAY GIVEN
THE FACT THAT THE FRONTAL BNDRY IS NOW N OF THE REGION AND LOW LVL
WINDS HAVE BECOME SRLY. SOME BACKING TO THE WIND IS EXPECTED WITH A
RESULTANT SEA BREEZE THIS AFTN WHICH COULD INCREASE HELICITY VALUES.
SEA BREEZE SHOULD MAKE DECENT PROGRESS INLAND AND PROVIDE A FOCUS
FOR CONVECTION ALONG WITH ANY STORMS THAT MOVE IN FROM THE W AND SW.
ANY FLOODING ISSUES WILL LIKELY BE VERY ISOLATED TODAY. ALTHOUGH
PLENTY OF MOISTURE IS AVAILABLE WITH A PW OF NEARLY 2 INCHES...THE
STORMS SHOULD BE MOVING AT A DECENT CLIP TODAY. WILL LIKLEY NEED
TRAINING OF ECHOES OR BNDRY INTERACTIONS TO KEEP STORMS STUCK OVER
THE SAME LOCATION TO GIVE FLOODING RAINS OF TWO INCHES OR MORE.
&&

.MARINE...FOR THE MID-MORNING FCST WILL DROP MENTION OF SCSEC FOR
OUTER GA WATERS AS SEAS ARE DOWN TO NEAR 4 FT. WILL ALSO ADJUST
INITIAL WINDS TO ACCOUNT FOR CURRENT SW FLOW MOST AREAS...BUT WILL
ALLOW THEM TO VEER TO S THIS AFTERNOON. WILL KEEP WIND SPEEDS 15 KT
OR LESS TODAY.

&&

.AVIATION...LOW CIGS AT SAV EXPECTED TO BEGIN LIFTING NEXT HOUR OR
TWO LOOKING AT UPSTREAM OBSERVATIONS. OTHERWISE MAIN CONCERN FOR
THIS AFTERNOON IS CONVECTION. FOR THE TIME BEING NO UPDATE PLANNED
FOR ANY SHRA OR TSRA...AND WILL ADDRESS THIS SITUATION AGAIN THIS
AFTERNOON OR UPDATE IF NECESSARY BASED ON LATER RADAR/SATELLITE
OBSERVATIONS.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.
&&

18/33
Hazardous weather outlook, Jun 2, 4:40 AM EDT, 10 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
440 AM EDT THU JUN 02 2005

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>051-031000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND
JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
440 AM EDT THU JUN 02 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM THE SOUTH
SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA.

.DAY ONE...TODAY AND TONIGHT.
.SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE
EXPECTED TODAY FOR MUCH OF SOUTHEAST SOUTH CAROLINA AND SOUTHEAST
GEORGIA. SOME OF THESE STORMS MAY BE SEVERE...WITH THE PRIMARY
HAZARDS BEING DAMAGING WINDS AND ISOLATED TORNADOES. THE ENTIRE
COUNTY WARNING FORECAST AREA IS INCLUDED IN A SLIGHT RISK FOR SEVERE
THUNDERSTORMS TODAY. PLEASE REFER TO THE LATEST DAY 1 CONVECTIVE
OUTLOOK ISSUED BY THE STORM PREDICTION CENTER AND THE SEVERE WEATHER
OUTLOOK ISSUED BY THIS OFFICE FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY DUE TO THE
RISK OF SEVERE THUNDERSTORMS.

JPC

In the hours before

Special weather statement, Jun 2, 12:55 PM EDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1255 PM EDT THU JUN 2 2005

SCZ045-021745-
BERKELEY-
1255 PM EDT THU JUN 2 2005

...STRONG THUNDERSTORMS WILL IMPACT BERKELEY COUNTY THROUGH 145 PM
EDT...

AT 1255 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER ARARAT...OR ABOUT 2 MILES EAST OF
GOOSE CREEK...MOVING NORTHEAST AT 20 MPH. THERE HAVE BEEN REPORTS OF
A FUNNEL CLOUD WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND RED BANK
LANDING...GOOSE CREEK...MOUNT HOLLY...GROVE HALL...HUGER...
CORDESVILLE...ARARAT AND TARRY TOWN THROUGH 145 PM EDT.

HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.

GET TO A SAFE LOCATION IMMEDIATELY IF STORMS APPROACH.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.

33
Special weather statement, Jun 2, 12:58 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1258 PM EDT THU JUN 2 2005

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-030000-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER...
STATESBORO...SPRINGFIELD...REIDSVILLE...CLAXTON...PEMBROKE...
FORT MCALLISTER...SAVANNAH...TYBEE ISLAND...LUDOWICI...
HINESVILLE...HALFMOON LANDING...TOWNSEND...DARIEN...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER...
RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...CHARLESTON...
JASPER
1258 PM EDT THU JUN 2 2005

...SEVERE WEATHER OUTLOOK...

...SLIGHT RISK OF SEVERE THUNDERSTORMS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA THIS AFTERNOON AND EVENING...

A WARM AND HUMID AIRMASS OVER THE AREA WILL CONTINUE TO DESTABILIZE
THIS AFTERNOON. TEMPERATURES WILL CLIMB INTO THE MIDDLE 80S WITH
DEWPOINTS IN THE LOWER TO MIDDLE 70S. UPPER LEVEL ENERGY WILL
ROTATE AROUND THE BASE OF AN UPPER LEVEL LOW PRESSURE SYSTEM AND
ALLOW FOR ADDITIONAL SHOWER AND THUNDERSTORM DEVELOPMENT. WIND
PROFILES ARE NOT REAL STRONG HOWEVER ANY CELLS THAT CAN BECOME
PARTICULARLY ORGANIZED ARE CAPABLE OF PRODUCING DAMAGING WIND
GUSTS AND PERHAPS AN ISOLATED TORNADO. HEAVY DOWNPOURS WITH AN
INCH OR TWO OF RAIN ARE ALSO POSSIBLE. ISOLATED FLOODING PROBLEMS
ARE POSSIBLE WHERE MULTIPLE STORMS TRAIN OVER THE SAME AREA OR
OUTFLOW AND SEA BREEZE BOUNDARIES INTERSECT.

SKYWARN SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING
IF SEVERE WEATHER DEVELOPS. LAW ENFORCEMENT AGENCIES...EMERGENCY
MANAGEMENT OFFICIALS AND SPOTTER GROUPS ACROSS SOUTHEAST GEORGIA
AND SOUTHEAST SOUTH CAROLINA SHOULD MONITOR THE LATEST WEATHER
CONDITIONS AND BE PREPARED FOR POSSIBLE ACTIONS IF ANY WATCHES OR
WARNINGS ARE ISSUED.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV...OR YOUR LOCAL
NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL
WEATHER SERVICE. ADDITIONAL INFORMATION IS ALSO AVAILABLE ON THE
INTERNET AT WWW.ERH.NOAA.GOV/CHS.
Special weather statement, Jun 2, 2:24 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
224 PM EDT THU JUN 2 2005

SCZ047-048-051-021915-
BEAUFORT-COASTAL JASPER-INLAND JASPER-
224 PM EDT THU JUN 2 2005

...STRONG THUNDERSTORMS WILL IMPACT JASPER COUNTY AND BEAUFORT COUNTY
THROUGH 315 PM EDT...

AT 224 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
5 MILES SOUTHEAST OF YEMASSEE TO 6 MILES SOUTHEAST OF
RIDGELAND...MOVING SOUTHEAST AT 10 MPH. THIS CLUSTER OF STRONG
THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND OLD HOUSE...NEVADUM...
MURAD...BREWTON...KNOWLES...SHELDON...CHELSEA...GARDENS CORNER AND
COOSAW THROUGH 315 PM EDT.

HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED.
Special weather statement, Jun 2, 2:31 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
231 PM EDT THU JUN 2 2005

SCZ044-045-021900-
BERKELEY-DORCHESTER-
231 PM EDT THU JUN 2 2005

...STRONG THUNDERSTORMS WILL IMPACT BERKELEY COUNTY AND DORCHESTER
COUNTY THROUGH 300 PM EDT...

AT 231 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER GIVHANS...OR ABOUT 10 MILES WEST OF
SUMMERVILLE...MOVING NORTHEAST AT 10 MPH.

THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND
GETTYSVILLE...GIVHANS...SLANDSVILLE...RIDGEVILLE...KNIGHTSVILLE...
JEDBURG...SUMMERVILLE...STALLSVILLE...SANGAREE AND PRINGLETOWN
THROUGH 300 PM EDT.

HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED.

MOVE TO A SAFE LOCATION IMMEDIATELY IF STORMS APPROACH.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.

33
Special weather statement, Jun 2, 2:51 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
251 PM EDT THU JUN 2 2005

SCZ043>045-049-050-021945-
BERKELEY-CHARLESTON-COASTAL COLLETON-DORCHESTER-INLAND COLLETON-
251 PM EDT THU JUN 2 2005

...STRONG THUNDERSTORMS WILL IMPACT BERKELEY COUNTY...DORCHESTER
COUNTY...CHARLESTON COUNTY AND COLLETON COUNTY THROUGH 345 PM EDT...

AT 251 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
BROWNSVILLE TO WHITE HALL...OR ALONG A LINE EXTENDING FROM 3 MILES
NORTHWEST OF SUMMERVILLE TO 8 MILES EAST OF YEMASSEE...MOVING
NORTHEAST AT 15 MPH.

THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND
WHITE HALL...WALTERBORO...THAYER...ROUND O...RITTER...
RIDGEVILLE...PRINGLETOWN...NORMAN LANDING...NEYLES...COTTAGEVILLE
AND LOTTS CROSSROADS THROUGH 345 PM EDT.

HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED.

GET TO A SAFE LOCATION IMMEDIATELY IF STORMS APPROACH.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.

33

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 3:19 PM EDTTornado WarningCHSBerkeley41 min
Jun 2, 3:59 PM EDTSevere Thunderstorm WarningCHSBerkeley46 min
Jun 2, 4:14 PM EDTSevere Thunderstorm WarningCHSAllendale46 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.